# SDR 2005UALA00091

- Difficulty date: January 21, 2005
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Failed
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

SLIDE SUFFERED DAMAGE DURING DEPLOYMENT TO INFLATABLE, ABRASIONS ON EXPOSED HOSES AND 3 HOSES FAILED HYDRO TESTING.  LEAKING AT THE WELDED AREA ON TUBING. SLIDE DAMAGED DUE TO IMPROPER HANDING AFTER DEPLOYMENT.  REPAIRED INFLATABLE HOLES AND REPLACED HOSES.
